Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Missed periods. Taken siocare, premenece tablets, missed periods again. Safe to continue medication?

I didnt get periods ,i went to doctor she gave me siocare and premenece tablets ,i had those tablets in next 5 days i got periods but she gave me for 30 days ,i stopped aftr i got periods, in next mont also same prob if i had these tablets am getting in next 3 days , its repeating from last 3 months , what is the problem with me , can u help me?
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  1530
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
There are many causes of irregular periods.
Stress, anxiety, weight loss or weight gain, emotional trauma is one reason.
Hormonal imbalance due to thyroid disorders, adrenal disorders etc, or polycystic ovarian disease both are leading causes of irregular cycles.
Again, some local pathology in the uterus or ovaries might cause these problems
At the extremes of reproductive life, both age groups might naturally face irregular cycles.
You should consult your gynecologist for a detailed evaluation and all investigations to pinpoint the cause of irregular periods.
Take care
Answered: Fri, 4 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor